# SDR CA120507006

- Difficulty date: April 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) IT`S REPORTED THAT A T/O WAS ABORTED DUE TO A SMOKE IN THE CABIN ISSUE.  THE ENGINE FROM WHICH THE SMOKE ORIGINATED IS UNKNOWN.  NO OTHER INFO IS AVAILABLE AT THIS TIME.  TROUBLESHOOTING IS ON-GOING.
